MathSciNet Relay Station
MathSciNet bibliographic data
MR1794595 34L20 (34B24)
Vinokurov, V. A.; Sadovnichiĭ, V. A. Asymptotics of arbitrary order of the eigenvalues and eigenfunctions of the Sturm-Liouville boundary value problem in an interval with a summable potential. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 64 (2000), no. 4, 47--108; translation in Izv. Math. 64 (2000), no. 4, 695–754
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement